MAUDE Adverse Event Report: OMRON HEALTHCARE MANUFACTURING VIETNAM CO., LTD. 5 SERIES CONNECTED UPPER ARM BLOOD PRESSURE MONITOR

OMRON HEALTHCARE MANUFACTURING VIETNAM CO., LTD. 5 SERIES CONNECTED UPPER ARM BLOOD PRESSURE MONITOR
Model Number BP7250
Medical Device Problem Codes Fire (1245); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The consumer was inquiring on purchasing a new ac adapter for her bp7250 unit.She stated the ac adapter caught fire but no one was hurt.She was advised to make sure to properly dispose of the adapter.She stated she will not accept calls so the supervisor will need to email her to follow-up.Omron customer service representative sent multiple emails requesting additional details.The consumer has not answered any emails to follow-up.
 
Additional Manufacturer Narrative
A postage label has been sent for retrieval of the home unit for inspection.A root cause has not been determined.It has not been confirmed if the device caused or contributed to the reported incident; however, due to the customer reporting the adapter caught fire this medwatch is being filed.The u.S importer is requesting the manufacturer of the device to further investigate this incident.
 
Additional Manufacturer Narrative
A postage label has been sent for retrieval of the home unit for inspection.A root cause has not been determined.It has not been confirmed if the device caused or contributed to the reported incident; however, due to the customer reporting the adapter caught fire this medwatch is being filed.The u.S importer is requesting the manufacturer of the device to further investigate this incident.******************************************************************************************************************************************************************************************************************************************************* additional information added to section h10 after investigation by the manufacturer.The device was not returned to the distributor/manufacturer for investigation.The investigation was closed on 8/1/2022.Here is the summary of the manufacturer device investigation: the manufacturer reviewed the qa test data/shipping inspection data and complaint history for similar issues.No issue/problem was noted during data reviewed by the manufacturer.The risk analysis document was reviewed and similar risk has been analyzed.Unit was not returned by consumer.The device was not received for evaluation; therefore, a device analysis could not be completed.No further investigation required.
 
Event or Problem Description

Brand Name
5 SERIES CONNECTED UPPER ARM BLOOD PRESSURE MONITOR
Common Device Name
BLOOD PRESSURE MONITOR
Manufacturer (Section D)
OMRON HEALTHCARE MANUFACTURING VIETNAM CO., LTD.
no. 28 vsip ii, st. 2,
vietnam-singapore indus. park
hoa phu thu dau mot city, 82000 0
VM  820000
MDR Report Key14487095
Report Number1450057-2022-00004
Device Sequence Number17473291
Product Code DXN
UDI-Device Identifier00073796267254
UDI-Public(01)00073796267254
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
Report Date (Section F) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBP7250
Device Catalogue NumberBP7250
Device Lot Number202008V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/18/2022
Device Age21 MO
Event Location Home
Date Report to Manufacturer05/24/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date08/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA05/24/2022